# SDR IPXA2015060789911

- Difficulty date: May 13, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024115
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, FWD CARGO BAY LT SIDE BS 680 FRAME AT 25L DENTED.  REPAIRED DENTED FRAME IN FWD CARGO COMPARTMENT BS 680, STR 25L IAW SRM 53-00-07-2R-5, FIG 501, DETAIL III.
